# SDR QXEA2009012600038

- Difficulty date: January 22, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 18,431 hours, 18,669 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - AT FL 220 ALL 3 GEAR DOOR AND ALL 3 GEAR UNSAFE LIGHTS ILLUMINATED WITH ACCOMPANYING AERODYNAMIC BUFFET.  THIS WAS INTERMITTENT FOR ABOUT 10 SECONDS, THEN STOPPED FOR REMAINDER OF FLIGHT.  NOSE GEAR UNSAFE AND GEAR HANDLE LIGHTS ILLUMINATED INTERMITTENTLY AFTER EXTENSION WE HAD THE 3 GREEN INDICATION.  ACCOMPLISHED UNEVENTFUL LANDING IN SEATTLE.  INTERROGATED PSEU FAULT HISTORY.  SIGNIFICANT CODES: NGLK1/OPEN AND NGLK/SHORT (OTHER ASSOCIATED CODES SHOWED GEAR DOORS OPEN AND PSEU CHANNEL D INOP.  DISCONNECTED SENSOR 11 CONNECTOR AND CONFIRMED A BROKEN WIRE INTERMITTENTLY MAKING/BREAKING CONTACT USING METER.  REMOVED AND REPLACED PROX SENSOR S-11 (NGLK1) IAW 32-61-06-000-802 AND 32-61-06-400-802.  RETRACTION CHECKS GOOD.  RETURNED TO SERVICE.
